Open Access
Translator Disclaimer
2013 Bifurcation of Positive Solutions for a Class of Boundary Value Problems of Fractional Differential Inclusions
Yansheng Liu, Huimin Yu
Abstr. Appl. Anal. 2013(SI51): 1-8 (2013). DOI: 10.1155/2013/942831

Abstract

Using Krein-Rutman theorem, topological degree theory, and bifurcation techniques, this paper investigates the existence of positive solutions for a class of boundary value problems of fractional differential inclusions.

Citation

Download Citation

Yansheng Liu. Huimin Yu. "Bifurcation of Positive Solutions for a Class of Boundary Value Problems of Fractional Differential Inclusions." Abstr. Appl. Anal. 2013 (SI51) 1 - 8, 2013. https://doi.org/10.1155/2013/942831

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1285.34010
MathSciNet: MR3039144
Digital Object Identifier: 10.1155/2013/942831

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2013 • No. SI51 • 2013
Back to Top